Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287139] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Huang, Y, How does truncation of the mask affect a refinable function?, Constructive Approximation, vol. 11 no. 3 (1995), pp. 365-380, ISSN 0176-4276 [doi]
    (last updated on 2017/12/11)

    Abstract:
    If the mask of a refinable function has infinitely many coefficients, or if the coefficients are irrational, then it is often replaced by a finite mask with coefficients with terminating decimal expansions when it comes to applications. This note studies how such truncation affects the refinable function. © 1995 Springer-Verlag New York, Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320